MathSciNet Relay Station
MathSciNet bibliographic data
MR2735704 47H10
García-Falset, Jesús; Llorens-Fuster, Enrique; Suzuki, Tomonari Fixed point theory for a class of generalized nonexpansive mappings. J. Math. Anal. Appl. 375 (2011), no. 1, 185–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement